# SDR SWAA2021042664168

- Difficulty date: April 3, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 767 Rbl13.84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE CARGO TRACK LOCATED ON BS 767 AT LEVEL RBL 13.84 AT AFT CARGO COMPARTMENT / REPAIRED CARGO TRACK LOCATED ON BS 747+9' TO BS 767+9' IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 AND 51-40-02 RBL 13.84 AFT CARGO COMPARTMENT
